# SDR RAIA2010031600002

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 24,116 hours, 22,705 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CLIMB, THE CREW REPORTED RECEIVING A LANDING GEAR AIR/GND FAIL MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE CONNECTION ON THE LT MAIN LANDING GEAR AT THE FORWARD WOW SWITCH.  OPS CHECK OF THE EXTENSION AND RETRACTION SYSTEM WAS GOOD FOLLOWING THE REPAIR.
